# SDR BAQA087776

- Difficulty date: June 30, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 584 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010102
- Part serial: 671
- Condition: Leaking
- Location: Transmission
- Part time: 63 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNT LEAKING AND COLLAPSED.  REPLACED WITH SERVICEABLE UNIT.
